# SDR IPXA2023082274147

- Difficulty date: August 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 17,346 hours, 2,600 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** RH WING GEAR DOOR, LWR SECTION HAS A GOUGE 4.975 INCHES LONG RUNNING VERTICALLY.***SM39/LMX12*** C/W EVAL, WILL REQUIRE 12HRS L/M TO REMOVE GEAR DOOR, ROUTE TO S/M, AND REINSTALL DOOR AFTER REPAIR. S/M WILL REQUIRE 39HRS TO DO A METAL BOND REPAIR IAW B747-8 SRM 52-80-01-2R-3 REPAIR 3  AND 51-70-10-2R-4 REPAIR 4. NO HANGAR REQUIRED, ALL MATERIAL STOCKED AT SDF.
